# SDR IXKA9500001

- Difficulty date: January 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354PA
- Make and model: Boeing 727225
- Aircraft serial: 20624
- Engine: Pwa JT8D15
- System (JASC): 7320 · Fuel Controlling System
- Part: Nut
- Part number: 60136921
- Condition: Missing
- Location: Nr 3 Eng
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

FLT 11, INBOUND TO ATL, NR 3 ENGINE WAS SHUTDOWN IN FLIGHT, WOULD NOT RESPOND TO THROTTLE MOVEMENT, WENT TO MAX POWER INDICATIONS.  REMOVED AND REPLACED NR 3 ENGINE FUEL CONT PER MM 73-21-2, WHEN RIGGING FOUND NUT MISSING AND CRANK OFF SHAFT AT PYLON CONNECTION POINT.  REINSTALLED CRANK AND INSTALLED NUT.  TRIMMED NR 3 ENGINE IAW 71-00.  OPS CHECKED OK.  LEAK CHECK OK.  (Z)
